# SDR AALA20170228021

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 7,474 hours, 2,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING INSPECTION, FOUND HALF OF FLOOR PANEL 151LF DELAMINATED IN THE AFT CARGO COMPARTMENT. REMOVED AND REPLACED FLOOR PANEL 151LF IAW AMM 53-42-14. OPERATIONAL CHECK GOOD.
